# SDR CALA2024112601309

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 72,870 hours, 25,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 32C AND 35 C SEAT MOUNTED EMER. LIGHTS INOP. REPLACED BOTH SEATS EMER. LIGHT ASSY PER AMM. OPE' CHK OK.
